A NOTE ON EXTENSION OF FULLY DISPERSIVE WEAKLY NONLINEAR WAVE EQUATIONS FOR RAPIDLY VARYING TOPOGRAPHY

Search this Article

Author(s)

    • YOON SUNG BUM
    • Department of Civil and Environmental Engineering, Hanyang University
    • CHOI JUN WOO
    • Department of Civil Engineering, University of Delaware

Journal

  • Coastal engineering journal

    Coastal engineering journal 43(3), 143-160, 2001-09-01

References:  22

Codes

  • NII Article ID (NAID)
    10010008944
  • NII NACSIS-CAT ID (NCID)
    AA11274987
  • Text Lang
    ENG
  • Article Type
    REV
  • ISSN
    05785634
  • Data Source
    CJP 
Page Top